Linear extremal problems for analytic functions

Dennis A. Hejhal Stanford University, Stanford, Calif, USA

TBD mathscidoc:1701.331418

Acta Mathematica, 128, (1), 91-122, 1971.5
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:24 uploaded by actaadmin ] [ 366 downloads ] [ 0 comments ] [ Cited by 8 ]
@inproceedings{dennis1971linear,
  title={Linear extremal problems for analytic functions},
  author={Dennis A. Hejhal},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203224437188127},
  booktitle={Acta Mathematica},
  volume={128},
  number={1},
  pages={91-122},
  year={1971},
}
Dennis A. Hejhal. Linear extremal problems for analytic functions. 1971. Vol. 128. In Acta Mathematica. pp.91-122. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203224437188127.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved